# SDR 2008UALA01976

- Difficulty date: April 7, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 70,823 hours, 8,547 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9F19948501
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY DOOR MOUNT LIGHT INOP AT DOOR 5R. REPLACED EMERGENCY DOOR MOUNT LIGHT OP CHECKED GOOD PER AMM 33-51-00 PB 500. AC OK FOR SERVICE.
